# SDR DL76L070768

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 72,040 hours, 10,879 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288235
- Condition: Odor
- Location: Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING ODOR IN AFT GALLEY.  FWD TO MCO AND PLACARD PER MEL M38-10-01A.  T/S SUSPECT WATER COMPRESSOR.  DISCONNECTED COMPRESSOR C/P AND FWD TO MCO PER MEL 38-10-01A.  REPLACED  WATER COMP PER IPC 38-15-01-03 ITEM 380 OPERATIONAL CK OK.
